Some Classes of Analytic Functions With Respect To Symmetric Conjugate Points

  • Kadhavoor Karthikeyan Department of Information Technology, Mathematics Section, Salalah College of Technology

Abstract

In this paper, the author introduces the notion of (2j, k)-symmetric conjugate functions. Several new classes of analytic functions with respect to (2j, k)-symmetric conjugate points are introduced. Inclusion relations, integral representation and conditions for starlikeness are the main results.

Published
2013-04-24
How to Cite
Karthikeyan, K. (2013). Some Classes of Analytic Functions With Respect To Symmetric Conjugate Points. European Journal of Mathematical Sciences, 2(2), 168-177. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/30
Section
Articles